Please use this identifier to cite or link to this item:
Title: The Groups (2, 3, p; q); Asphericity and a Conjecture of Coxeter
Authors: Howie, J
Thomas, RM
First Published: 1-Feb-1993
Citation: JOURNAL OF ALGEBRA, 1993, 154 (2), pp. 289-309
DOI Link: 10.1006/jabr.1993.1015
ISSN: 0021-8693
eISSN: 1090-266X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.